# SDR SWAA2019081535951

- Difficulty date: August 5, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1225
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STRINGER CLIP CRACKED AT BS. 500D, STR. 26L.  R&R STRINGER CLIP IAW SRM AND DWG.
